Alert archive / California / Gale Watches in 2016

Gale Watch 37, NWS Eureka, CA

December 29, 2016

NWS Eureka, CA issued this gale watch at Dec 29, 2016, 3:25 AM PST. It took effect at Dec 30, 2016, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 29, 2016, 3:25 AM PST (11:25 UTC)
In effect from
Dec 30, 2016, 3:00 PM PST
Expired
Dec 30, 2016, 1:19 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

736 
WHUS76 KEKA 291125
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
325 AM PST THU DEC 29 2016

PZZ470-475-291930-
/O.EXT.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/
/O.NEW.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
325 AM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT. 

* WINDS...10 TO 20 KT THROUGH FRIDAY MORNING...THEN STEADILY
  INCREASING TO A PEAK OF 35 TO 45 KT LATE FRIDAY NIGHT THROUGH
  LATE SATURDAY. ELEVATED WINDS WILL CONTINUE THROUGH MONDAY. 

* WAVES...NW 10 TO 12 FEET AT 14 SECONDS TODAY THROUGH EARLY
  FRIDAY...STEADILY BUILDING TO A VERY STEEP 14 TO 19 FEET LATE
  FRIDAY THROUGH LATE SATURDAY. VERY LARGE SEAS ARE ALSO EXPECTED
  LATE SUNDAY AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-291930-
/O.EXT.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
325 AM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST MONDAY...

* WINDS...10 TO 15 KT THROUGH FRIDAY MORNING...THEN STEADILY
  INCREASING TO A PEAK OF 20 TO 30 KT LATE FRIDAY NIGHT THROUGH
  SATURDAY. STRONGER GUSTS WILL BE POSSIBLE AROUND CAPE MENDOCINO.

* WAVES...NW 9 TO 11 FEET AT 14 SECONDS TODAY THROUGH FRIDAY
  AFTERNOON...INCREASING TO A STEEP 11 TO 15 FEET LATE FRIDAY
  THROUGH SATURDAY. SEAS WILL REMAIN ELEVATED THROUGH EARLY NEXT
  WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
4 follow-up statements
836 
WHUS76 KEKA 291630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST THU DEC 29 2016

PZZ470-475-300030-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/
/O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WINDS...10 TO 20 KT THROUGH FRIDAY MORNING INCREASING TO 25 TO
  35 KT SATURDAY.

* WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING
  TO 14 TO 19 FEET THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-300030-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
830 AM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WINDS...5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO 25 KT
  FRIDAY NIGHT THROUGH SUNDAY. STRONGER GUSTS WILL BE POSSIBLE
  AROUND CAPE MENDOCINO.

* WAVES...NW AROUND 9 AT 14 SECONDS THROUGH TONIGHT BUILDING TO 11
  TO 15 FEET FRIDAY NIGHT THROUGH THIS WEEKEND. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
273 
WHUS76 KEKA 292230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST THU DEC 29 2016

PZZ470-475-300630-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/
/O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING INCREASING
  TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY.

* WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY BUILDING
  TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-300630-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 TO
  25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE MENDOCINO.

* WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 TO
  15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
554 
WHUS76 KEKA 300509
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
909 PM PST THU DEC 29 2016

PZZ470-475-301315-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/
/O.CON.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
909 PM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

* WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING 
  INCREASING TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY. 

* WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY 
  BUILDING TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-455-301315-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
909 PM PST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MONDAY...

* WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 
  TO 25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE 
  MENDOCINO. 

* WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 
  TO 15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
664 
WHUS76 KEKA 300919
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
119 AM PST FRI DEC 30 2016

PZZ470-475-301730-
/O.UPG.KEKA.SC.Y.0128.000000T0000Z-161230T2300Z/
/O.NEW.KEKA.GL.W.0066.161230T2200Z-170101T1000Z/
/O.UPG.KEKA.GL.A.0037.161230T2300Z-170101T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
119 AM PST FRI DEC 30 2016

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST
SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHERLY 10 TO 20 KT THROUGH FRIDAY MORNING  
INCREASING TO 25 TO 35 KT FRIDAY NIGHT AND SATURDAY.

* WAVES...NW AROUND 10 FEET AT 14 SECONDS THROUGH FRIDAY 
  BUILDING TO 14 TO 17 FEET AT 14 SECONDS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-301730-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-170103T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
119 AM PST FRI DEC 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WINDS...NORTHERLY 5 TO 15 KT THROUGH FRIDAY INCREASING TO 15 
  TO 25 KT FRIDAY NIGHT WITH STRONGER GUSTS AROUND CAPE 
  MENDOCINO. 

* WAVES...NW AROUND 9 FEET AT 14 SECONDS TONIGHT BUILDING TO 11 
  TO 15 FEET AT 14 SECONDS FRIDAY NIGHT THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
POSE A THREAT TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 28, 4:04 PM PST, 11 hours 21 minutes earlier.

Area forecast discussion, Dec 28, 4:04 PM PST, 11 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
404 PM PST Wed Dec 28 2016

.SYNOPSIS...
Similar to this morning, areas of fog will develop once again during
the overnight through tomorrow morning time frame. Otherwise, mainly
clear skies with dry conditions will prevail. Lows tonight will be a
few degrees cooler, with highs on Thursday a few degrees warmer. A
pair of storm systems will cross the state during the weekend and
into early next week, bringing periods of rain and snow.

&&

.DISCUSSION...

.SHORT TERM...
(Tonight through Thursday night)

The proverbial calm before the storm (or in this case pair of
storms) best sums up the weather for the next 36 hours. Mainly clear
skies and light winds will interact with moist soil conditions,
allowing areas of coastal and valley fog to develop once again
tonight. Temperatures will generally be near or slightly below
seasonal values overnight, with afternoon highs on Thursday warming
a few degrees, possibly more, dependent on how quickly the fog burns
off in the morning.

.LONG TERM...
(Friday through next Wednesday)

The weather will definitely become more unsettled for the weekend
into early next week, with a rare coastal snowfall possible. The
first of a pair of storms will be dropping south along the coast
during the start of your holiday weekend, with model consistency
having greatly improved this afternoon with regards to the strength
and orientation of the mid level pattern. A decent mid-level low,
around 543dkm, will rapidly move south along highway 101, as it
takes the grand tour of California from our neck of the woods, to
SOCAL, before turning east. This system will bring the first "burst"
of cooler to the region, as snow levels drop from their current
levels near 9000 feet, to around 3500 feet by Saturday morning.

As is typical with systems riding the coast, the better
precipitation coverage will be to its east across the interior, and
on the west side across the outer waters in the deformation zone.
This sudden drop will allow some interior snowfall to develop, with
less than 1 inch expected along the highways 36 and 299 passes, with
slightly higher amounts likely at Scott Mountain Pass.

A brief break in precipitation may develop for the latter half of
saturday into Sunday, as subsidence behind the departing wave should
help to advect drier air into the region while having height rises.
The caveat here is when an incoming system is "riding the heels" of
its predecessor, the models often over estimate the subsident/drying
affects. Thus, for now, we left POPs in the forecast for this time
period until the lead system drops into the RAOB network, where the
better sampling should help model forecasts with this potential.

The next system for Sunday through Tuesday is a much more dynamic
system, and is one that has all of our attention, given the strength
of the system and amount of cold air aloft associated with it. The
forecast was trended towards the ECMWF solution, which has a very
well defined trough axis crossing the state at a slower pace, as
500mb heights fall to sub 530dkm values, as it develops a closed mid-
level system in the base of the trough, right as it crosses northern
California. Not surprisingly, temperatures at 500mb are very, very
cold, with the model showing temps ranging from -32 Deg. C across
southern Mendocino County, to near -40 deg. C for areas along/north
of highway 299. Conversely, the GFS model, attempts to close off a
mid-level system but really never does so, is much more progressive
with the trough axis crossing the state, and only briefly drops mid-
level heights below 540dkm, with it's temperatures at this level a
good 2 to 5 deg. C warmer. In either case, temperatures were
trended downward for the Sunday through Tuesday time frame.

So what does this all mean for us? Simply put, this is a very strong
system that will bring widespread rain and snowfall a large portion
of the forecast area. It also means small hail or graupel will be
very likely, perhaps the highest chance this winter, over a good
chuck of northwestern California. Please keep this in mind if you
have travel plans, as small hail can often result in some of our
bigger accident event type storms from a quantitative perspective.
Additionally, while the GFS solution would still argue for some wet
snowflakes mixing in with the rain at sea-level or right along the
immediate coast, the colder ECMWF solution would allow for a better
chance of this developing over these areas. In either case, given
ocean temps are running in the lower to mid 50s, with that amount of
cold air aloft, small hail and coastal/marine thunderstorms are
probably a good bet. In fact, the warmer GFS solution still shows
Bufkit soundings of ocean-induced CAPEs climbing towards 1200 J/kg,
with cloud tops reaching a little above 20,000 feet, adding to the
small hail concerns. If later model runs continue to show this
potential, small hail and convection will likely be added to the
forecast.

By the middle of the week, large scale subsidence with increasing
heights aloft will all lead to warmer and drier conditions. /PD

&&

.AVIATION...
VFR conditions and light winds to calm conditions will
continue at KCEC, KACV and KUKI through this evening. VFR to MVFR
conditions will occur overnight tonight. The lower conditions will
be due to reduced ceilings and/or visibilities due to patchy fog.
VFR conditions and light winds will prevail at KCEC, KACV and KUKI
Thursday.

&&

.MARINE...
An offshore high pressure ridge building across the region will
maintain light to moderate winds across the waters through Thursday.
The seas will remain elevated this week. However seas will subside
slightly Thursday night and Friday. A weak cold front will move
through the region Friday and a stronger cold front will move
through the region Sunday. These fronts will maintain elevated seas
across the waters through this weekend. The winds will increase
Friday and this weekend associated with the fronts. Small craft
advisories will continue in effect across all of the waters through
Thursday evening. Small craft advisories will be necessary across
all the waters this weekend due to increasing winds Friday and
elevated seas.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9
PM PST Thursday for PZZ450-455-470-     475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Dec 28, 4:27 AM PST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
427 AM PST WED DEC 28 2016

CAZ101-103-104-109-291230-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT-
MENDOCINO COAST-
427 AM PST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WHILE UNCERTAINTY REMAINS HIGH, LOW ELEVATION SNOW AND COLD
TEMPERATURES ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-105>108-110>113-291230-
DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY-
NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
427 AM PST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HIGH ELEVATION SNOW POSSIBLE LATE FRIDAY AND EARLY SATURDAY.

WHILE UNCERTAINTY REMAINS HIGH, LOW ELEVATION SNOW AND COLD
TEMPERATURES ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.